# SDR SWAA2018061122666

- Difficulty date: May 26, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 34,685 hours, 20,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A0060
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CABIN FLOOR SUPPORT CRACKED AT BS 540, BETWEEN RBL 26 TO RBL 45.  R&R FLOOR SUPPORT PER SRM & DWG.
